# SDR USAA2010062191188

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON CENTER FITTING LOCATED AT LEVEL STR 23L BETWEEN FR 66 TO FR 68 LOWER SILL AREA OF AFT PASSENGER/CREW DOOR CUTOUT LT SIDE.  REPLACED SHAPE SILL (CENTER FITTING) BETWEEN FR66 TO FR68, S23L LOWER SILL AREA OF L-2 DOOR CUTOUT IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53480019.
